mental-health-icon
Depression anxiety
Hi Dr I m sufrng Frm depresn since 16 yrs.,Dr gav me depran 10 and told me to cont as long,BT now this med is nt wrkng,Dr chang my med & gav me zaptra 25 along with tryp c ,I wantd 2 know iz there any side efct reg sex.I m mared man & I have 3 children pls Dr suggest me as same...thanking u..
32 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sugandha Gupta
Psychiatrist 11 yrs exp Delhi
Your questions should be best answered by the psychiatrist who is your treating doctor. The doctor will gradually optimize medications to help you get better with the depressive episode and hope they you will recover soon from the same. Regarding side effects, it would be important for you to know that sexual symptoms of depression like lack of libido are quiet prominent and are likely to affect persons with depressive episodes. Since you report of having a chronic depression, kindly discuss with your psychiatrist about having investigations to rule out medical causes of depression, which may simultaneously affect your sexual health. Medication changes can be done as per your side effects, as per your psychiatrist's discretion. Discuss in details about these issues with your psychiatrist and that will surely benefit you..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.